# SDR AALA20100419TUL01

- Difficulty date: April 19, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO OUTER SKIN DOUBLER AT HOLD-OPEN HOOK ENTRY.  DAMAGED OUTER SKIN DOUBLER AT HOLD-OPEN HOOK ENTRY REPLACED PER SRM 52-05-00 FIGURE 20A.
